Abstract

    Open Access Short Communication Article ID: AMP-7-207

    A note on Cardano’s formula

    Dietmar Pfeifer*

    In this paper, we show that Cardano’s formula for the solution of cubic equations can be reduced to expressions involving only square roots of rational numbers if the real root itself is rational.

    MSC: 01A40

    Keywords:

    Published on: Feb 29, 2024 Pages: 64-66

    Full Text PDF Full Text HTML DOI: 10.17352/amp.000107
    CrossMark Publons Harvard Library HOLLIS Search IT Semantic Scholar Get Citation Base Search Scilit OAI-PMH ResearchGate Academic Microsoft GrowKudos Universite de Paris UW Libraries SJSU King Library SJSU King Library NUS Library McGill DET KGL BIBLiOTEK JCU Discovery Universidad De Lima WorldCat VU on WorldCat

    Indexing/Archiving

    Pinterest on AMP